Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 19 of 22 found articles
 
 
  The Dirichlet Problem for an Equation of Mixed Type with Two Internal Lines of Type Change
 
 
Title: The Dirichlet Problem for an Equation of Mixed Type with Two Internal Lines of Type Change
Author: Gimaltdinova, A.
Appeared in: Lobachevskii journal of mathematics
Paging: Volume 41 () nr. 11 pages 2155-2167
Year: 2020-12-30
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 19 of 22 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands